| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that over the last week two of her v-gos had the needle button pop out before the 24 hour period was up.It happened within five to thirty minutes of putting them on.The first occurrence was on (b)(6) 2020 and the second was on (b)(6) 2020.Patient wears the v-go on the back of the arm.Patient threw away the devices.